# SDR SWAA2014091732072

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 55,497 hours, 43,989 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA20103
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLIGHT SPOILER DELAMINATED.  R & R NR 1 SPOILER IAW MM.
